IDEAS home Printed from https://ideas.repec.org/r/eee/insuma/v20y1997i3p215-223.html
   My bibliography  Save this item

Optimal choice of dividend barriers for a risk process with stochastic return on investments

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as


Cited by:

  1. Albrecher, Hansjorg & Claramunt, M.Merce & Marmol, Maite, 2005. "On the distribution of dividend payments in a Sparre Andersen model with generalized Erlang(n) interclaim times," Insurance: Mathematics and Economics, Elsevier, vol. 37(2), pages 324-334, October.
  2. Leung, Kwai Sun & Kwok, Yue Kuen & Leung, Seng Yuen, 2008. "Finite-time dividend-ruin models," Insurance: Mathematics and Economics, Elsevier, vol. 42(1), pages 154-162, February.
  3. Lin, X.Sheldon & Pavlova, Kristina P., 2006. "The compound Poisson risk model with a threshold dividend strategy," Insurance: Mathematics and Economics, Elsevier, vol. 38(1), pages 57-80, February.
  4. Yuen, Kam-Chuen & Zhou, Ming & Guo, Junyi, 2008. "On a risk model with debit interest and dividend payments," Statistics & Probability Letters, Elsevier, vol. 78(15), pages 2426-2432, October.
  5. Tahir Choulli & Michael Taksar & Xun Yu Zhou, 2005. "Interplay between dividend rate and business constraints for a financial corporation," Papers math/0503541, arXiv.org.
  6. Maite Teresa Marmol Jimenez & M. Mercedes Claramunt Bielsa & Antonio Alegre Escolano, 2003. "Reparto de dividendos en una cartera de seguros no vida. Obtencion de la barrera constante optima bajo criterios economico-actuariales," Working Papers in Economics 99, Universitat de Barcelona. Espai de Recerca en Economia.
  7. Yang, Wenquan & Hu, Yijun, 2009. "Upper bounds for ultimate ruin probabilities in the Sparre Andersen risk model with interest and a nonlinear dividend barrier," Statistics & Probability Letters, Elsevier, vol. 79(1), pages 63-69, January.
  8. Yin, Chuancun & Wen, Yuzhen, 2013. "An extension of Paulsen–Gjessing’s risk model with stochastic return on investments," Insurance: Mathematics and Economics, Elsevier, vol. 52(3), pages 469-476.
  9. Yang, Hailiang & Zhang, Lihong, 2005. "Optimal investment for insurer with jump-diffusion risk process," Insurance: Mathematics and Economics, Elsevier, vol. 37(3), pages 615-634, December.
  10. Runhuan Feng & Hans Volkmer & Shuaiqi Zhang & Chao Zhu, 2011. "Optimal Dividend Payments for the Piecewise-Deterministic Poisson Risk Model," Papers 1106.2781, arXiv.org, revised Nov 2014.
  11. Dassios, Angelos & Wu, Shanle, 2011. "Barrier strategies with Parisian delay," LSE Research Online Documents on Economics 32024, London School of Economics and Political Science, LSE Library.
  12. Wei Wang, 2015. "The Perturbed Sparre Andersen Model with Interest and a Threshold Dividend Strategy," Methodology and Computing in Applied Probability, Springer, vol. 17(2), pages 251-283, June.
  13. Guan, Huiqi & Liang, Zongxia, 2014. "Viscosity solution and impulse control of the diffusion model with reinsurance and fixed transaction costs," Insurance: Mathematics and Economics, Elsevier, vol. 54(C), pages 109-122.
  14. Sheldon Lin, X. & E. Willmot, Gordon & Drekic, Steve, 2003. "The classical risk model with a constant dividend barrier: analysis of the Gerber-Shiu discounted penalty function," Insurance: Mathematics and Economics, Elsevier, vol. 33(3), pages 551-566, December.
  15. Feng, Yang & Siu, Tak Kuen & Zhu, Jinxia, 2025. "How might model uncertainty and transaction costs impact retained earning & dividend strategies? An examination through a classical insurance risk model," Insurance: Mathematics and Economics, Elsevier, vol. 120(C), pages 131-158.
  16. Liang, Zongxia & Huang, Jianping, 2011. "Optimal dividend and investing control of an insurance company with higher solvency constraints," Insurance: Mathematics and Economics, Elsevier, vol. 49(3), pages 501-511.
  17. He, Lin & Liang, Zongxia, 2008. "Optimal financing and dividend control of the insurance company with proportional reinsurance policy," Insurance: Mathematics and Economics, Elsevier, vol. 42(3), pages 976-983, June.
  18. Xiaoqing Liang & Zbigniew Palmowski, 2016. "A note on optimal expected utility of dividend payments with proportional reinsurance," Papers 1605.06849, arXiv.org, revised May 2017.
  19. Diko, Peter & Usábel, Miguel, 2011. "A numerical method for the expected penalty-reward function in a Markov-modulated jump-diffusion process," Insurance: Mathematics and Economics, Elsevier, vol. 49(1), pages 126-131, July.
  20. Yuen, Kam C. & Wang, Guojing & Li, Wai K., 2007. "The Gerber-Shiu expected discounted penalty function for risk processes with interest and a constant dividend barrier," Insurance: Mathematics and Economics, Elsevier, vol. 40(1), pages 104-112, January.
  21. Yao, Kai & Qin, Zhongfeng, 2015. "A modified insurance risk process with uncertainty," Insurance: Mathematics and Economics, Elsevier, vol. 62(C), pages 227-233.
  22. Pelsser, Antoon A.J. & Laeven, Roger J.A., 2013. "Optimal dividends and ALM under unhedgeable risk," Insurance: Mathematics and Economics, Elsevier, vol. 53(3), pages 515-523.
  23. Bo, Lijun & Song, Renming & Tang, Dan & Wang, Yongjin & Yang, Xuewei, 2012. "Lévy risk model with two-sided jumps and a barrier dividend strategy," Insurance: Mathematics and Economics, Elsevier, vol. 50(2), pages 280-291.
  24. Albrecher, Hansjörg & Kainhofer, Reinhold & Tichy, Robert F., 2003. "Simulation methods in ruin models with non-linear dividend barriers," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 62(3), pages 277-287.
  25. Li, Shuanming & Garrido, Jose, 2004. "On a class of renewal risk models with a constant dividend barrier," Insurance: Mathematics and Economics, Elsevier, vol. 35(3), pages 691-701, December.
  26. Liang, Zhibin & Young, Virginia R., 2012. "Dividends and reinsurance under a penalty for ruin," Insurance: Mathematics and Economics, Elsevier, vol. 50(3), pages 437-445.
  27. Bjarne Højgaard & Michael Taksar, 2004. "Optimal dynamic portfolio selection for a corporation with controllable risk and dividend distribution policy," Quantitative Finance, Taylor & Francis Journals, vol. 4(3), pages 315-327.
  28. Dan Zhu & Cuixia Chen & Bing Liu, 2023. "Optimal Debt Ratio and Dividend Payment Policies for Insurers with Ambiguity," Mathematics, MDPI, vol. 12(1), pages 1-12, December.
  29. M. Mercedes Claramunt Bielsa & Maite Teresa Marmol Jimenez & Antonio Alegre Escolano, 2002. "Discrete analysis of dividend payments in a non-life insurance portfolio," Working Papers in Economics 85, Universitat de Barcelona. Espai de Recerca en Economia.
  30. Albrecher, Hansjörg & Thonhauser, Stefan, 2008. "Optimal dividend strategies for a risk process under force of interest," Insurance: Mathematics and Economics, Elsevier, vol. 43(1), pages 134-149, August.
  31. He, Lin & Hou, Ping & Liang, Zongxia, 2008. "Optimal control of the insurance company with proportional reinsurance policy under solvency constraints," Insurance: Mathematics and Economics, Elsevier, vol. 43(3), pages 474-479, December.
  32. Dassios, Angelos & Wu, Shanle, 2009. "On barrier strategy dividends with Parisian implementation delay for classical surplus processes," Insurance: Mathematics and Economics, Elsevier, vol. 45(2), pages 195-202, October.
  33. Chuancun Yin & Yuzhen Wen, 2013. "An extension of Paulsen-Gjessing's risk model with stochastic return on investments," Papers 1302.6757, arXiv.org.
  34. Irgens, Christian & Paulsen, Jostein, 2004. "Optimal control of risk exposure, reinsurance and investments for insurance portfolios," Insurance: Mathematics and Economics, Elsevier, vol. 35(1), pages 21-51, August.
IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.